# SDR DALA2019010800101

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 69,967 hours, 50,630 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV FO SIDE SMOKE DETECTOR STARTED BEEPING AT CRUISE NO SMOKE DETECTED TRASH CAN INSPECTED NO EVEDANCE OF SMOKE OR FIRE. REPLACED AFT RT LAV SMOKE DETECTOR PER AMM 26-13-00 PG BLK 401. (LP5215018)
